Dear Ready, I tried to respond to your pq, for some reason the answer is not there now, just checked. I am so sorry you have had such a bad experience on suboxone. That is not the norm, but you were probably very wise not to take the 16 mgs they wanted you on. Please google the Thomas recipe opiate withdrawal and look over the list of over the counter meds and supplements that it recommends to treat withdrawal symptoms. I think you said you live in Hawaii, good, you need to walk or do some light regular exercise to help produce endorphins, these will help you feel better mentally and physically. The exercise also helps tell the brain to reboot the natural pain relieving system and it helps regulate eat-sleep-wake cycles. You will likely have some wd symptoms, but it won't be from suboxone, it will be from your previous opiate use. You may feel bad for about 4 to 5 days and then get better each day for the next couple of weeks. The walking or light exercise should be increased slowly, start with about 10 minutes twice a day and move it up a couple of minutes every few days, it helps lessen withdrawal and shorten the duration. Patti
are you asking yourself if you're ready to stop suboxone or drugs?? make sure you have a solid spiritual foundation and talk to your sponsor about this. if you don't have one, you need to seriously consider joining NA (narcotics anonymous). you are the only person that can answer your question... just make the right choice cuz the result can be fatal... good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2010 • 1 answer
Recently pregnant taking 2 mg. suboxone bi-daily approx. will I be okay to stop and not use subutex?
Posted 25 Jul 2010 • 1 answer
Posted 4 Dec 2010 • 4 answers
Posted 11 Oct 2011 • 2 answers
Taper plan for 2mg of suboxone I have been taking for 5 year? I was just switched to subutex haven't
Posted 24 Jun 2012 • 6 answers